# SDR 2002UALA00118

- Difficulty date: January 16, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 410 hours, 130 cycles
- Engine: Pwa PW4052
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER 500 FT DIFFERENCE FROM CAPTAIN'S AT FLIGHT LEVEL 390. 400 FT DIFFERENCE AT FLIGHT LEVEL 200 AND 60 FT DIFFERENCE ON THE GROUND. SUPPLEMENTAL DATA UPDATE CAUSE: 500 FT DIFFERENCE FROM CAPTAIN'S ALTIMETER AT FLIGHT LEVEL 390. CORRECTIVE ACTIONS:    ERFORMED LEAK CHECK,  REPLACED THE STBY.  ALTIMETER, TESTED THE SYSTEM AT 10,000 FT.   SHOP FINDINGS: DURING THE TEST,  IT WAS NOTICED THAT THE VIBRATOR WAS NOISY AND THERE WAS SOME STICKING ON THE DESCENT.  THE UNIT WAS IN TOLERANCE, VIBRATOR WAS REPLACED AND THE DRUM COUNTER CLEANED.
